Sh:537

Bib entry
@article{Sh:537,
 author = {Abraham, Uri and Shelah, Saharon},
 title = {{Lusin sequences under CH and under Martin's axiom}},
 journal = {Fund. Math.},
 fjournal = {Fundamenta Mathematicae},
 volume = {169},
 number = {2},
 year = {2001},
 pages = {97--103},
 issn = {0016-2736},
 doi = {10.4064/fm169-2-1},
 mrclass = {03E05 (03E35 03E50)},
 mrnumber = {1852375},
 mrreviewer = {Miroslav Repick\'y},
 doi = {10.4064/fm169-2-1},
 note = {\href{https://arxiv.org/abs/math/9807178}{arXiv: math/9807178}},
 arxiv_number = {math/9807178}
}